CSpace

Browse/Search Results:  1-10 of 107 Help

Selected(0)Clear Items/Page:    Sort:
Central limit theorem and moderate deviation principle for stochastic scalar conservation laws 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2022, 卷号: 516, 期号: 1, 页码: 26
Authors:  Wu, Zhengyan;  Zhang, Rangrang
Favorite  |  View/Download:0/0  |  Submit date:2023/02/07
Stochastic scalar conservation laws  Weak convergence method  Doubling of variables method  Central limit theorem  Moderate deviation principle  Kinetic solution  
On the small time asymptotics of scalar stochastic conservation laws 期刊论文
APPLICABLE ANALYSIS, 2021, 页码: 25
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:59/0  |  Submit date:2022/04/02
Small time asymptotic  large deviations  scalar stochastic conservation laws  
Stability of Large-Amplitude Viscous Shock Under Periodic Perturbation for 1-d Isentropic Navier-Stokes Equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2021, 页码: 25
Authors:  Huang, Feimin;  Yuan, Qian
Favorite  |  View/Download:44/0  |  Submit date:2022/04/02
GLOBAL SOLUTIONS OF A TWO-DIMENSIONAL RIEMANN PROBLEM FOR THE PRESSURE GRADIENT SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2475-2503
Authors:  Chen, Gui-qiang G.;  Wang, Q. I. N.;  Zhu, S. H. E. N. G. G. U. O.
Favorite  |  View/Download:65/0  |  Submit date:2021/10/26
Two-dimensional Riemann problems  global solutions  pressure gradient system  Euler equations  hyperbolic conservation laws  mixed type  degenerate elliptic equations  shocks  transonic shock  vortex sheets  free boundary problem  
Compactness of Surfaces in R-n with Small Total Curvature 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2021, 页码: 33
Authors:  Sun, Jianxin;  Zhou, Jie
Favorite  |  View/Download:63/0  |  Submit date:2021/04/26
Isothermal radius  Compactness  Bi-Lipschitz parametrization  Total curvature  
AN OSCILLATION-FREE DISCONTINUOUS GALERKIN METHOD FOR SCALAR HYPERBOLIC CONSERVATION LAWS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 3, 页码: 1299-1324
Authors:  Lu, Jianfang;  Liu, Yong;  Shu, Chi-Wang
Favorite  |  View/Download:68/0  |  Submit date:2021/10/26
hyperbolic conservation laws  discontinuous Galerkin  nonoscillatory  optimal error estimates  superconvergence  
Asymptotic Stability of Shock Profiles and Rarefaction Waves under Periodic Perturbations for 1-D Convex Scalar Viscous Conservation Laws 期刊论文
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 2021, 卷号: 70, 期号: 6, 页码: 2295-2349
Authors:  Xin, Zhouping;  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:46/0  |  Submit date:2022/04/02
A high-order modified finite-volume method on Cartesian grids for nonlinear convection-diffusion problems 期刊论文
COMPUTATIONAL & APPLIED MATHEMATICS, 2020, 卷号: 39, 期号: 3, 页码: 20
Authors:  Du, Yulong;  Wang, Yahui;  Yuan, Li
Favorite  |  View/Download:94/0  |  Submit date:2020/09/23
Finite-volume method  High-order accuracy  Dimension-by-dimension reconstruction  Cartesian grid  Nonlinear convection-diffusion equation  65M08  65M12  65M20  
HIGH ORDER EXPLICIT LOCAL TIME STEPPING METHODS FOR HYPERBOLIC CONSERVATION LAWS 期刊论文
MATHEMATICS OF COMPUTATION, 2020, 卷号: 89, 期号: 324, 页码: 1807-1842
Authors:  Thi-Thao-Phuong Hoang;  Ju, Lili;  Leng, Wei;  Wang, Zhu
Favorite  |  View/Download:89/0  |  Submit date:2020/05/24
On Riemann solutions under different initial periodic perturbations at two infinities for 1-d scalar convex conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 9, 页码: 5140-5155
Authors:  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:87/0  |  Submit date:2020/05/24
Conservation laws  Shock waves  Rarefaction waves  Periodic perturbations